# SDR 2023FA0000408

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: General aviation
- Aircraft: N509BW
- Make and model: Cessna 182E
- Aircraft serial: 18253974
- Aircraft time: 4,185 hours
- System (JASC): 3457 · Global Positioning System
- Part: Data Card
- Part number: 0101020121
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GARMIN 430W TAWS/TERRAIN DATA CARD CASE TABS BROKE ALLOWING METAL PORTION TO DESPERATE AND CIRCUIT CARD FELL OUT.
